Alert archive / Georgia / Special Weather Statements in 2011

Special Weather Statement, NWS Atlanta, GA

October 13, 2011Chattahoochee County, Marion County, Stewart County, Georgia

NWS Atlanta, GA issued this special weather statement at Oct 13, 2011, 3:56 PM EDT for Chattahoochee County, Marion County, Stewart County, Georgia. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Oct 13, 2011, 3:56 PM EDT (19:56 UTC)
Expired
Oct 13, 2011, 4:30 PM EDT
In force
34 min
Issued by
NWS Atlanta, GA

Counties Chattahoochee County, GA, Marion County, GA, Stewart County, GA

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 7.9 hours before the alert went out and 126 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2011-10-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 314 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2011-10-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 61 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
314 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
461 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
61 m²/s²
0-3 km storm-relative helicity
103 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

309 
WWUS82 KFFC 131956
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
356 PM EDT THU OCT 13 2011

GAZ090-091-102-103-132030-
356 PM EDT THU OCT 13 2011

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN WEBSTER...STEWART...MARION AND CHATTAHOOCHEE COUNTIES UNTIL 430 PM
EDT...

AT 354 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER JAMESTOWN/SOUTH FORT BENNING...MOVING EAST
AT 35 MPH.

WIND GUSTS OF 40 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS
WEBSTER...STEWART...MARION AND CHATTAHOOCHEE COUNTIES THROUGH 430 PM
EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE CHARLES...
LOUVALE...JAMESTOWN/SOUTH FORT BENNING...BROOKLYN...RICHLAND...
CHRISTOPHER...CUSSETA...RENFROE...MANTA...SEMINOLE...ZELLOBEE...
CHURCH HILL...DRANEVILLE...BRANTLEY AND BUENA VISTA.

&&

LAT...LON 3203 8490 3225 8492 3227 8490 3227 8492
      3236 8492 3248 8446 3231 8438 3230 8439
      3230 8441 3223 8441 3223 8443 3218 8442
      3213 8443
TIME...MOT...LOC 1956Z 255DEG 31KT 3223 8477

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Oct 13, 3:22 PM EDT, 34 minutes earlier.

Area forecast discussion, Oct 13, 3:22 PM EDT, 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
322 PM EDT THU OCT 13 2011

.SHORT TERM /TONIGHT THROUGH SATURDAY/...
PRIMARY CONCERNS IN THE SHORT TERM PERIOD IS LIKELIHOOD...COVERAGE
AND INTENSITY OF CONVECTION THIS AFTERNOON AND EVENING. VIGOROUS
NEGATIVELY TILTED WAVE CONTINUES TO DIG INTO SOUTHEAST CONUS
TODAY. VORT MAX CURRENTLY LOCATED OVER NORTHERN AL. ALREADY HAVE
SEEN WIND DAMAGE WITH STORM NORTH OF COLUMBUS THIS AFTERNOON.
MLCAPE NOT TOO BAD FOR OCTOBER WITH VALUES APPROACHING 1000 J/KG.
COLD CORE H5 LOW HAS PRETTY COOL TEMPS ASSOCD WITH THIS SO WOULD
NOT BE SURPRISED TO SEE 500-1000 J/KG CAPE EXTEND NORTH INTO FAR
NORTH GA EVEN WITH COOLER SFC TEMPS. FORTUNATELY...VERTICAL WIND
SHEAR SOMEWHAT WEAK WITH 0-1KM BULK SHEAR OF 10-20KTS...0-6KM
SHEAR OF 30KTS AND 0-1KM SRH OF 100 M2/S2. ANY ADDITIONAL STORMS
THIS AFTERNOON AND EARLY EVENING COULD PRODUCE HAIL UP TO 1 INCH
AND DAMAGING WINDS WITH ANY LINEAR AND PARTICULARLY ANY QUASI-
LINEAR STORM STRUCTURES THAT DEVELOP.

AS WAVE MOVES THROUGH THIS EVENING...SHARP EDGE TO PRECIP EXPECTED
ALONG AND SOUTH OF H5 TROUGH/VORT MAX. COULD SEE SOME LINGERING
SHOWERS IN FAR NORTHERN ZONES AFTER MIDNIGHT...BUT MOST AREAS WILL
BE PRECIP FREE THEN. VERY GOOD AGREEMENT WITH SHORT TERM MODELS ON
TIMING AND LOCATION.

WINDS WILL BECOME GUSTY AS COLD ADVECTION ENHANCES VERTICAL MIXING
FRIDAY AFTERNOON. SHOULD NOT REACH ADVISORY CRITERIA BUT WILL BE
STRONGER THAN MOS GUIDANCE INDICATES.

USED BIAS ADJUSTED GRIDDED MOS FOR MAX AND MIN TEMPS. SOME TWEAK
DOWNWARD FOR MAX TEMP ON SATURDAY DUE TO THICKER HIGH CLOUDS AND
CONTINUED LOW LEVEL COLD ADVECTION. STARTED WITH MET GUIDANCE WITH
A LITTLE DOWNWARD ADJUSTMENT FOR DEWPOINTS THIS WEEKEND AS BIAS
CORRECTED GRIDDED MOS WAS WAY TOO MOIST BEHIND FRONT.

.LONG TERM /SATURDAY NIGHT THROUGH THURSDAY/...
NO MAJOR CHANGES SEEN WITH MODEL GUIDANCE IN THE LONG TERM PERIOD.
TROPICAL LOW DEVELOPED BY MODELS NEAR YUCATAN PENINSULA ON SUNDAY.
NAM IS A BIG OUTLIER WITH THIS SYSTEM WHICH SHOULD MOVE WEST INTO
BAY OF CAMPECHE IN SWRN GULF NEXT WEEK. DRY PATTERN OVER THE CONUS
WITH ZONAL FLOW. BY TUESDAY...GFS AND ECMWF DIG WAVE FROM THE
CENTRAL ROCKIES INTO THE MID SOUTH RESULTING IN SW FLOW ALOFT OVER
THE SOUTHEAST. BEST CHC FOR PRECIP SHOULD BE TUESDAY. NO
SIGNIFICANT CHANGES MADE TO FCST IN THIS PERIOD.

SNELSON

&&

.FIRE WEATHER...
WINDS WILL BECOME GUSTY FRIDAY AFTERNOON BEHIND STORM SYSTEM.
COULD SEE DEWPOINTS DROP A LITTLE MORE THAN EXPECTED AS WELL.
COULD APPROACH FIRE DANGER CRITERIA...ESP IN MIDDLE GEORGIA WHERE
IT APPEARS IT WILL BE DRIER. SAVING GRACE MAY BE FUELS WHICH
SHOULD REMAIN WET FROM EARLIER RAINFALL. WILL CONTINUE TO MONITOR
THIS BUT NO PLANS FOR ANY DANGER STATEMENTS OR WARNINGS.

&&

.AVIATION... 18Z UPDATE...
BIG CONCERN WILL BE AFTERNOON AND EVENING CONVECTION ACROSS THE
AREA. GENERALLY EXPECTING VFR CONDITIONS...WITH MVFR IN CONVECTION.
MODELS INDICATING BEST CONVECTION WILL SHIFT FURTHER SOUTH THROUGH
THE EVENING...BUT OVERALL STILL SOME UNCERTAINTY WITH THE TIMING
AND DEVELOPMENT OF THE WAVES OF ACTIVITY. WSW SURFACE WINDS AT
10-12KTS THIS AFTERNOON WITH GUSTS TO 18-23KTS EXPECTED...THEN
8-10KTS OVERNIGHT...WITH WNW WINDS AND 20-25KT GUSTS AGAIN DURING
THE DAY FRIDAY. EXPECT SKC BY 09-10Z.

//ATL CONFIDENCE...18Z UPDATE...
HIGH CONFIDENCE ON ALL ELEMENTS...EXCEPT FOR MEDIUM CONFIDENCE ON
TIMING...CIGS...AND VSBY 18-00Z.

31

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          53  79  50  78 /  40   0   5   5
ATLANTA         55  76  54  76 /  20   0   5   5
BLAIRSVILLE     51  68  45  66 /  40   0   5   5
CARTERSVILLE    52  74  48  73 /  20   0   5   5
COLUMBUS        57  80  55  81 /  20   0   5   5
GAINESVILLE     55  75  52  73 /  40   0   5   5
MACON           54  80  50  81 /  30   0   5   5
ROME            51  74  48  74 /  20   0   5   5
PEACHTREE CITY  52  77  48  77 /  20   0   5   5
VIDALIA         57  80  52  82 /  60   0   5   5

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

13
Hazardous weather outlook, Oct 13, 4:19 AM EDT, 11 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
419 AM EDT THU OCT 13 2011

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-141100-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
419 AM EDT THU OCT 13 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT
ISOLATED SEVERE THUNDERSTORMS POSSIBLE OVER NORTH AND CENTRAL
GEORGIA FROM LATE MORNING THROUGH THIS EVENING.

.SYNOPSIS...
A COLD FRONT WILL APPROACH NORTH GEORGIA THIS AFTERNOON...THEN
MOVE ACROSS THE AREA DURING THE EVENING. HIGH PRESSURE WILL BEGIN
TO BUILD LATE TONIGHT.

.PRIMARY HAZARDS...
THE PRIMARY HAZARDS WITH ANY SEVERE THUNDERSTORMS WILL BE QUARTER-
SIZE HAIL AND DAMAGING WINDS. OCCASIONAL LIGHTNING CAN ALSO BE
EXPECTED. THE MOST LIKELY TIME FOR SEVERE WEATHER WILL BE FROM
LATE MORNING INTO EARLY EVENING ACROSS NORTH AND CENTRAL GEORGIA.

.DISCUSSION...
A STRONG UPPER TROUGH AND ASSOCIATED COLD FRONT WILL MOVE ACROSS THE
AREA THIS EVENING. AHEAD OF THE APPROACHING COLD FRONT...MOST UNSTABLE
CAPES WILL INCREASE TO AROUND 1000 DURING THE AFTERNOON. THIS COUPLED
WITH VERY COLD TEMPERATURES ALOFT WILL BRING A POTENTIAL FOR ISOLATED
STRONG TO SEVERE THUNDERSTORMS...MAINLY DURING THE AFTERNOON AND
EARLY EVENING HOURS. THE SEVERE THUNDERSTORM THREAT WILL GREATLY
DIMINISH ACROSS NORTH GEORGIA BY 9 PM...AND CENTRAL GEORGIA BY
MIDNIGHT AS THE FRONT PUSHES EAST AND SOUTH OF THE AREA.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY
WINDY CONDITIONS ARE EXPECTED FRIDAY AND SATURDAY MAINLY ACROSS
NORTH GEORGIA. OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED AT THIS
TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.

In the hours before

Local storm report, Oct 13, 2:51 PM EDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
251 PM EDT THU OCT 13 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 PM     HAIL             2 S TALBOTTON           32.65N 84.54W
10/13/2011  E0.50 INCH       TALBOT             GA   911 CALL CENTER

            TALBOT COUNTY 911 REPORTED SMALL HAIL...JUST SMALLER THAN
            A DIME...AT THE 911 CENTER SOUTH OF TALBOTTON.

&&

RGARCIA
Local storm report, Oct 13, 2:55 PM EDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
255 PM EDT THU OCT 13 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0146 PM     TSTM WND DMG     MULBERRY GROVE          32.66N 84.96W
10/13/2011                   HARRIS             GA   911 CALL CENTER

            HARRIS COUNTY 911 RELAYED REPORTS OF SEVERAL DOWNED TREES
            AND POWER LINES IN SOUTHERN HARRIS COUNTY. SEVERAL ROADS
            AND 2 HOMES HAD TREES DOWNED ONTO THEM.

0154 PM     TSTM WND DMG     1 SW FLAT ROCK          32.53N 84.88W
10/13/2011                   MUSCOGEE           GA   911 CALL CENTER

            MUSCOGEE COUNTY 911 RELAYED REPORT OF A DOWNED TREE IN
            THE GATEWAY ROAD AREA OF COLUMBUS.

0207 PM     TSTM WND DMG     3 NE WAVERLY HALL       32.72N 84.71W
10/13/2011                   HARRIS             GA   911 CALL CENTER

            HARRIS COUNTY 911 RELAYED A REPORT OF A DOWNED TREE ON
            ALABAMA ROAD.

0230 PM     HAIL             2 S TALBOTTON           32.65N 84.54W
10/13/2011  E0.50 INCH       TALBOT             GA   911 CALL CENTER

            TALBOT COUNTY 911 REPORTED SMALL HAIL...JUST SMALLER THAN
            A DIME...AT THE 911 CENTER SOUTH OF TALBOTTON.

&&

RGARCIA
Special weather statement, Oct 13, 2:58 PM EDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
258 PM EDT THU OCT 13 2011

GAZ056-058-069>071-080-081-131930-
258 PM EDT THU OCT 13 2011

...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS IN SPALDING...
MONROE...LAMAR...UPSON...TAYLOR...BUTTS AND CRAWFORD COUNTIES UNTIL
330 PM EDT...

AT 254 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM ORCHARD HILL TO WESLEY CHURCH...MOVING EAST
AT 35 MPH.

WIND GUSTS OF 45 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS
SPALDING...MONROE...LAMAR...UPSON...TAYLOR...BUTTS AND CRAWFORD
COUNTIES THROUGH 330 PM EDT. SOME LOCATIONS IN THE PATH OF THESE
STORMS INCLUDE WESLEY CHURCH...CARSONVILLE...REDBONE CROSSROADS...
LOGTOWN...YATESVILLE...LIBERTY HILL...REDBONE...MILNER...ALDORA...
BARNESVILLE...ORCHARD HILL...JOHNSTONVILLE...GOGGINS...CHAPPEL MILL
AND SALEM.

&&

LAT...LON 3255 8439 3273 8431 3274 8429 3276 8430
      3301 8420 3327 8426 3327 8384 3297 8381
      3288 8385 3285 8389 3281 8388 3256 8399
TIME...MOT...LOC 1858Z 270DEG 29KT 3323 8413 3301 8408
          3259 8428
Special weather statement, Oct 13, 3:20 PM EDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
320 PM EDT THU OCT 13 2011

GAZ072-082-131945-
320 PM EDT THU OCT 13 2011

...SIGNIFICANT WEATHER ADVISORY FOR 50 MPH WINDS AND DIME SIZED HAIL
IN JONES AND BIBB COUNTIES UNTIL 345 PM EDT...

AT 316 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER LAKE TOBESOFKEE...MOVING EAST AT 55 MPH.

WIND GUSTS OF 50 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS JONES AND
BIBB COUNTIES THROUGH 345 PM EDT. SOME LOCATIONS IN THE PATH OF THESE
STORMS INCLUDE LAKE TOBESOFKEE...SKIPPERTON...LIZELLA...MIDDLE
GEORGIA REGIONAL AIRPORT...ARKWRIGHT...RUTLAND...PAYNE CITY...
MACON...WESLEYAN...FRANKLINTON...CROSS KEYS...CLINTON...
GRISWOLDVILLE...GRAY AND POSTELL.

&&

LAT...LON 3267 8367 3272 8380 3282 8389 3285 8389
      3296 8370 3298 8372 3304 8351 3287 8347
      3285 8351 3282 8349 3281 8350 3274 8357
      3274 8360 3267 8360
TIME...MOT...LOC 1920Z 254DEG 48KT 3287 8376
Special weather statement, Oct 13, 3:42 PM EDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
342 PM EDT THU OCT 13 2011

GAZ059-060-072-073-082>084-132015-
342 PM EDT THU OCT 13 2011

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 50 MPH WINDS
IN TWIGGS...PUTNAM...JONES...WILKINSON...BALDWIN...BIBB AND JASPER
COUNTIES UNTIL 415 PM EDT...

AT 341 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM SHADY DALE TO 6 MILES SOUTHWEST OF
SKIPPERTON...MOVING EAST AT 35 MPH.

WIND GUSTS OF 50 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS TWIGGS...
PUTNAM...JONES...WILKINSON...BALDWIN...BIBB AND JASPER COUNTIES
THROUGH 415 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS
INCLUDE PIEDMONT...PAYNE CITY...MACON...CLINTON...BRADLEY...
WAYSIDE...ROUND OAK...CENTRAL GEORGIA EXPERIMENT STATION...
HILLSBORO...ADGATEVILLE...SHADY DALE...MONTICELLO...CROSS KEYS...
SKIPPERTON AND POSTELL.

&&

LAT...LON 3266 8357 3267 8367 3273 8381 3293 8366
      3342 8370 3341 8324 3338 8321 3328 8321
      3325 8326 3319 8328 3317 8321 3291 8320
      3264 8344 3263 8355
TIME...MOT...LOC 1943Z 270DEG 29KT 3337 8352 3293 8354
          3270 8377
Special weather statement, Oct 13, 3:56 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
356 PM EDT THU OCT 13 2011

GAZ090-091-102-103-132030-
356 PM EDT THU OCT 13 2011

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN WEBSTER...STEWART...MARION AND CHATTAHOOCHEE COUNTIES UNTIL 430 PM
EDT...

AT 354 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER JAMESTOWN/SOUTH FORT BENNING...MOVING EAST
AT 35 MPH.

WIND GUSTS OF 40 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS
WEBSTER...STEWART...MARION AND CHATTAHOOCHEE COUNTIES THROUGH 430 PM
EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE CHARLES...
LOUVALE...JAMESTOWN/SOUTH FORT BENNING...BROOKLYN...RICHLAND...
CHRISTOPHER...CUSSETA...RENFROE...MANTA...SEMINOLE...ZELLOBEE...
CHURCH HILL...DRANEVILLE...BRANTLEY AND BUENA VISTA.

&&

LAT...LON 3203 8490 3225 8492 3227 8490 3227 8492
      3236 8492 3248 8446 3231 8438 3230 8439
      3230 8441 3223 8441 3223 8443 3218 8442
      3213 8443
TIME...MOT...LOC 1956Z 255DEG 31KT 3223 8477

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 13, 1:23 PM EDTSevere Thunderstorm WarningFFCHarris, Muscogee37 min
Oct 13, 2:00 PM EDTSevere Thunderstorm WarningFFCHarris, Talbot30 min
Oct 13, 2:03 PM EDTSpecial Weather StatementFFCMeriwether27 min
Oct 13, 2:28 PM EDTSpecial Weather StatementFFCPike, Talbot, Upson32 min
Oct 13, 2:58 PM EDTSpecial Weather StatementFFCCrawford, Lamar, Monroe, Taylor32 min
Oct 13, 3:20 PM EDTSpecial Weather StatementFFCBibb, Jones25 min
Oct 13, 3:42 PM EDTSpecial Weather StatementFFCBaldwin, Bibb, Jasper, Jones, Putnam, Twiggs33 min
Oct 13, 4:17 PM EDTSpecial Weather StatementFFCBaldwin, Greene, Hancock, Washington, Wilkinson28 min
Oct 13, 4:30 PM EDTSpecial Weather StatementFFCMacon, Marion, Schley, Webster30 min
Oct 13, 4:31 PM EDTSpecial Weather StatementFFCWilkes29 min
Oct 13, 4:49 PM EDTSpecial Weather StatementFFCGlascock, Jefferson, Warren, Washington26 min
Oct 13, 5:03 PM EDTSevere Thunderstorm WarningFFCCrisp27 min
Oct 13, 5:19 PM EDTSpecial Weather StatementFFCJohnson26 min
Oct 13, 5:24 PM EDTSpecial Weather StatementFFCWilcox36 min
Oct 13, 5:39 PM EDTSpecial Weather StatementFFCWhite36 min
Oct 13, 5:50 PM EDTSpecial Weather StatementFFCDodge25 min
Oct 13, 6:03 PM EDTSevere Thunderstorm WarningFFCTelfair, Wheeler42 min
Oct 13, 6:12 PM EDTSpecial Weather StatementFFCCarroll33 min
Oct 13, 6:15 PM EDTSpecial Weather StatementFFCTreutlen30 min
Oct 13, 6:28 PM EDTSevere Thunderstorm WarningFFCMontgomery, Toombs47 min
Oct 13, 6:55 PM EDTSpecial Weather StatementFFCCandler35 min
Oct 13, 7:02 PM EDTSpecial Weather StatementFFCCoweta28 min
Oct 13, 7:36 PM EDTSpecial Weather StatementFFCCoweta24 min

Nearby

Special Weather Statements in Georgia, 2011Every special weather statement in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.